MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM; LENS, GUIDE, INTRAOCULAR
Model Number AU00T0
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2026
Type of Reportable Event Malfunction

Brand Name
ACRYSOF IQ SINGLEPIECE IOL WITH ULTRASERT DELIVERY SYSTEM
Common Device Name
LENS, GUIDE, INTRAOCULAR
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25894503
Report Number1119421-2026-01538
Device Sequence Number10099176
Product Code KYB
UDI-Device Identifier00380652394765
UDI-Public(01)00380652394765(17)281102(11)251104(10)16147945
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number16147945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2026
Initial Report FDA Received Date07/21/2026
Date Device Manufactured11/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown